# SDR QXEA2013080601202

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 14,945 hours, 15,984 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AS SPOILERS DID NOT RETRACT. COULD NOT DUPLICATE DISCREPANCY.  PERFORMED OPS TEST.  NO FURTHER DEFECTS.
